# SDR AWXA9500597

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND SEVERAL FLOOR TRACK EMERGENCY EXIT LIGHTS INOPERATIVE IN MID CABIN.  RECONNECTED LIGHT ASSEMBLIES, OPS CHECK GOOD.  (M)
